MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1000354
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported occlusion alarms occurred.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown mobile os: android / android_galaxy a11 / unknown / android_12.

Brand Name
t:slim X2 Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50946918
Report Number3013756811-2026-177687
Device Sequence Number9552464
Product Code QFG
UDI-Device Identifier00389152000107
UDI-Public(01)00389152000107(22)1009643(11)230507
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000354
Device Catalogue Number1010012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unomedical - Infusion Set
Patient Age34 YR
Patient SexMale